Alert archive / West Virginia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Charleston, WV

July 13, 2023Cabell County, Mason County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 13, 2023, 3:57 PM EDT for Cabell County, Mason County, Putnam County, West Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2023, 3:57 PM EDT (19:57 UTC)
Expired
Jul 13, 2023, 4:30 PM EDT
In force
33 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cabell County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 1:56 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:51 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 13, 2:51 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
251 PM EDT Thu Jul 13 2023

.SYNOPSIS...
Strong thunderstorms later today in advance of a stalled cold
front. Typical summer weather with chances of showers and
thunderstorms each afternoon continues into next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 250 PM Thursday...

***Severe Storms and Localized Flash Flooding Possible Today***

Key Points:
 * Strong to severe storms possible this afternoon/evening.
 * Damaging wind gusts and large hail are the main hazards.
 * Localized flash flooding is also possible.
 * Severe/flooding threat gradually decreases late this evening
   into tonight.

Showers and thunderstorms are expected to develop this afternoon
through late evening as upper level waves round a ridge approaching
from the west. Mid level southwesterly flow has pumped in
abundant moisture across the region with surface dew points
above 70 degrees. A Severe Thunderstorm Watch was issued at 2 PM
in coordination with the Storm Prediction Center with the
product time running through 9 PM this evening. The main
threats from storms are wind and hail; however, a tornado
cannot be ruled out. Also, localized flooding will be possible
as PWAT values range between 1.5" - 2.5".

Storms should taper down from the west several hours after
sunset with loss of day time heating. A weak surface ridge
builds from the west bringing a stable air mass across the
lowlands. Patchy fog and low clouds along this stable air mass will
keep the atmosphere warm and muggy overnight. Along the
mountains, deep level moisture will be enough to support
scattered showers as weak waves move through the flow aloft.

Friday will be another warm muggy day with clouds and fog during
the early morning. Temperatures climb into the mid 80s during
the afternoon with a few breaks in the clouds during the
afternoon across the lowlands.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 205 PM Thursday...

Upper level low pressure centered over the Canadian Prairies will
slowly drift east yielding broad cyclonic flow over our area through
the short and long term period.

Saturday looks to be the best chance of widespread precipitation
courtesy of forcing from a pre-frontal trough Saturday morning and
surface cold front Saturday evening. Mid-level lapse rates will be
rather weak with the elevated mixed layer plume sourced from the
high desert being steered into Texas by the aforementioned broad
cyclonic flow. Still, surface dew points should support 1000-
1500J/kg of MLCAPE during afternoon heating as highs across the
lowlands rise into the mid to upper 80s amid deep layer shear around
30KTs. This could yield some gusty winds, especially with the pre-
frontal activity where mid-levels remain relatively dry.

Moisture pooling ahead of the cold front Saturday night will yield
precipitable water values nudging up against 2 inches with some deep
warm cloud depths and limited instability. This should make for some
efficient rainfall production out of any convective cores with at
least some risk for isolated high water issues.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 205 PM Thursday...

As mentioned in the short term discussion, broad cyclonic flow will
linger over the area through much of next week courtesy of an upper
level low slowly drifting east across the Canadian Prairies. Mid-
level lapse rates remain poor through the period owing to
northwesterly flow over the central plains continuing to steer the
EML to the southeast. Low level low turning more southwesterly in
advance of any embedded disturbances, especially ahead of a cold
front Monday night into Tuesday, will allow moisture sourced from
the Gulf Of Mexico to infiltrate the region yielding at least some
conditional instability to work with. While activity will primarily
be diurnally driven, any disturbances transiting the region in the
early morning will have potential for some elevated convection atop
belts of stronger H850 flow, and disturbances transiting in the
evening will allow diurnal activity to linger into the overnights.
Deep layer shear is forecast to be fairly weak through the period,
so organized severe weather chances appear low at this time. The
main potential issue will be slow moving, efficient rainfall
producing storms, some of which could hit areas that have seen heavy
rain in the preceding days. This yields at least an isolated risk of
some high water issues.

Daytime highs are forecast to be near to slightly above normal
values for this time of the year.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 110 PM Thursday...

Shower and thunderstorm activity will increase over the next
several hours during peak heating. Convection will initiate
along a boundary sagging from the northwest and short waves
moving across from the southwest. MVFR ceilings will prevail
through tonight with IFR conditions Cigs/Vis developing by
Friday morning for much of the region. Improvement to VFR was
brought in by Friday afternoon for all except BKW; however,
there is still some uncertainty on timing. Winds will generally
be out of the west through early tonight with an occasional
gust. Winds go light after sunset with a ridge building from the
west. Rain activity is expected to diminish from the west
overnight, although showers remain a challenge across the
mountains.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Brief IFR/MVFR VSBY restrictions are
possible with heavier showers or any thunderstorms through tonight.
Restrictions with fog and/or low stratus tonight could vary
from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    L

AFTER 18Z FRIDAY...
Brief IFR possible in thunderstorms Friday through Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...KH/JP
NEAR TERM...KH
SHORT TERM...JP
LONG TERM...JP
AVIATION...KH
Hazardous weather outlook, Jul 13, 2:02 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
202 PM EDT Thu Jul 13 2023

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>034-
039-040-515>526-141815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
202 PM EDT Thu Jul 13 2023

...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms Saturday afternoon and evening could produce damaging
winds and large hail.

If thunderstorms Saturday through Monday move over the same location
multiple times, then flash flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-141815-
Dickenson-Buchanan-
202 PM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms this afternoon and evening could produce damaging
winds and large hail. In addition, a tornado can not be ruled out.

If thunderstorms move over the same location multiple times, then
localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms Saturday afternoon and evening could produce damaging
winds and large hail.

If thunderstorms Saturday through Monday move over the same location
multiple times, then flash flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 13, 1:54 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
154 PM EDT Thu Jul 13 2023

WVZ016-018-131815-
Calhoun WV-Roane WV-
154 PM EDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of south central
Calhoun and southeastern Roane Counties through 215 PM EDT...

At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Amma, or 11 miles southeast of Spencer, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Left Hand, Looneyville and Tariff.

This includes Interstate 79 between mile markers 27 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3875 8112 3855 8115 3853 8118 3863 8136
      3872 8133
TIME...MOT...LOC 1754Z 281DEG 22KT 3866 8126

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

LTC
Special weather statement, Jul 13, 2:08 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
208 PM EDT Thu Jul 13 2023

WVZ016-018-027-131830-
Calhoun WV-Clay WV-Roane WV-
208 PM EDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southeastern
Calhoun, eastern Roane and north central Clay Counties through 230 PM
EDT...

At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Big Otter, or 12 miles north of Clay, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Otter, Nebo, Nicut and Chloe.

This includes Interstate 79 between mile markers 36 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and north central West Virginia.

&&

LAT...LON 3871 8099 3867 8103 3863 8098 3854 8097
      3860 8117 3870 8115 3874 8099
TIME...MOT...LOC 1807Z 271DEG 17KT 3865 8108

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

LTC
Special weather statement, Jul 13, 3:09 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
309 PM EDT Thu Jul 13 2023

OHZ086-087-131945-
Gallia OH-Lawrence OH-
309 PM EDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southern Gallia and
northeastern Lawrence Counties through 345 PM EDT...

At 308 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Lake Vesuvius, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gallipolis, Waterloo and Gage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Ohio...and western West Virginia.

&&

LAT...LON 3878 8259 3886 8220 3881 8220 3880 8222
      3878 8222 3875 8220 3874 8219 3868 8219
      3866 8218 3862 8218 3868 8259
TIME...MOT...LOC 1908Z 265DEG 30KT 3874 8249

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

LTC
Local storm report, Jul 13, 3:16 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
316 PM EDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Non-Tstm Wnd Dmg Birch River             38.50N 80.76W
07/13/2023                   Nicholas           WV   911 Call Center

            Fallen tree and downed lines reported in
            Birch River. Time estimated from radar.

&&

JLB
Local storm report, Jul 13, 3:23 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
323 PM EDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Tstm Wnd Dmg     Birch River             38.50N 80.76W
07/13/2023                   Nicholas           WV   911 Call Center

            Corrects previous non-tstm wnd dmg report
            from Birch River. Fallen tree and downed
            lines reported in Birch River. Time
            estimated from radar.

&&

JLB
Local storm report, Jul 13, 3:43 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
343 PM EDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     10 NE Lake Vesuvius     38.70N 82.47W
07/13/2023                   Lawrence           OH   911 Call Center

            Downed tree blocking both lanes of State
            Route 141 near Ford Street.

&&

JLB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:13 AM EDTSpecial Weather StatementRLXWood47 min
Jul 13, 8:44 AM EDTSpecial Weather StatementRLXJackson46 min
Jul 13, 8:45 AM EDTSpecial Weather StatementRLXDoddridge, Ritchie45 min
Jul 13, 10:15 AM EDTSpecial Weather StatementRLXBraxton15 min
Jul 13, 10:31 AM EDTSpecial Weather StatementRLXRoane14 min
Jul 13, 10:52 AM EDTSpecial Weather StatementRLXClay8 min
Jul 13, 11:11 AM EDTSpecial Weather StatementRLXClay19 min
Jul 13, 11:28 AM EDTSpecial Weather StatementRLXNicholas17 min
Jul 13, 11:45 AM EDTSpecial Weather StatementRLXWebster15 min
Jul 13, 1:17 PM EDTSpecial Weather StatementRLXJackson13 min
Jul 13, 1:32 PM EDTSpecial Weather StatementRLXRoane28 min
Jul 13, 1:54 PM EDTSpecial Weather StatementRLXRoane21 min
Jul 13, 2:08 PM EDTSpecial Weather StatementRLXClay22 min
Jul 13, 2:17 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam28 min
Jul 13, 2:29 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas31 min
Jul 13, 2:53 PM EDTSevere Thunderstorm WarningRLXBraxton, Nicholas, Webster37 min
Jul 13, 3:24 PM EDTSevere Thunderstorm WarningRLXCabell, Mason36 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningRLXHarrison, Lewis30 min
Jul 13, 3:36 PM EDTSevere Thunderstorm WarningRLXPocahontas39 min
Jul 13, 4:19 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam26 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam34 min
Jul 13, 4:29 PM EDTSpecial Weather StatementRLXJackson31 min
Jul 13, 4:38 PM EDTSpecial Weather StatementRLXRitchie37 min
Jul 13, 4:53 PM EDTSpecial Weather StatementRLXWood37 min
Jul 13, 4:53 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane37 min
Jul 13, 5:08 PM EDTSevere Thunderstorm WarningRLXKanawha, Lincoln37 min
Jul 13, 5:12 PM EDTSpecial Weather StatementRLXCabell33 min
Jul 13, 5:21 PM EDTSpecial Weather StatementRLXDoddridge, Tyler24 min
Jul 13, 5:27 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Nicholas33 min
Jul 13, 5:32 PM EDTSpecial Weather StatementRLXPutnam13 min
Jul 13, 5:40 PM EDTSpecial Weather StatementRLXCabell35 min
Jul 13, 5:43 PM EDTSpecial Weather StatementRLXKanawha32 min
Jul 13, 5:44 PM EDTSpecial Weather StatementRLXTyler31 min
Jul 13, 5:47 PM EDTSpecial Weather StatementRLXKanawha28 min
Jul 13, 5:59 PM EDTSpecial Weather StatementRLXNicholas31 min
Jul 13, 6:07 PM EDTSpecial Weather StatementRLXTyler23 min
Jul 13, 6:08 PM EDTSpecial Weather StatementRLXClay22 min
Jul 13, 6:15 PM EDTSpecial Weather StatementRLXKanawha15 min
Jul 13, 6:28 PM EDTSpecial Weather StatementRLXTyler17 min
Jul 13, 6:34 PM EDTSpecial Weather StatementRLXFayette26 min
Jul 13, 6:47 PM EDTSpecial Weather StatementRLXNicholas13 min
Jul 13, 7:06 PM EDTSpecial Weather StatementRLXGreenbrier24 min
Jul 13, 7:09 PM EDTSpecial Weather StatementRLXFayette36 min
Jul 13, 6:58 AM EDTSpecial Weather StatementRLXJackson, Vinton32 min
Jul 13, 7:26 AM EDTSpecial Weather StatementRLXJackson, Vinton49 min
Jul 13, 3:09 PM EDTSpecial Weather StatementRLXGallia36 min
Jul 13, 4:57 PM EDTSpecial Weather StatementRLXAthens18 min
Jul 13, 5:17 PM EDTSpecial Weather StatementRLXMorgan28 min
Jul 13, 5:37 PM EDTSpecial Weather StatementRLXMorgan8 min
Jul 13, 5:42 PM EDTSpecial Weather StatementRLXMorgan, Perry33 min
Jul 13, 4:14 PM EDTSevere Thunderstorm WarningRLXCarter, Greenup31 min
Jul 13, 4:43 PM EDTSpecial Weather StatementRLXBoyd17 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.